# SDR DLM88071658

- Difficulty date: December 26, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 41,788 hours, 31,535 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bearing
- Condition: Missing
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: L

## Discrepancy

GEAR DOOR UNSAFE LIGHT ON AFTER EXTENSION.  AFTER GO AROUND GEAR WAS RETRACTED AND EXTENDED MANUALLY.  A/C LANDED WITH GEAR DOORS OPEN.  DOOR BUMPERS WERE GROUND DOWN WITH NO DAMAGE TO THE DOORS.  FOUND RT MLG DOOR ROLLER MISSING.
